Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Nuvaring inserted. Started having less bleeding. Is this normal?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11733 Questions
I put in nuvaring on Sep 8th the beginning of my cycle I bleed 3 weeks i took it out on the 22 and stopped on the 27. I went to my Dr. on the 2nd he gave me an exam and perscribed me the pill. Well we are in October 15 and I still don't have my cycle. I also took a plan b the weekend before my last cycle the 2nd should I be worried?
Posted Sun, 4 Nov 2012 in Birth Control
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for posting your query.
It is common to have a less of bleeding or absence of periods during the first three months of starting the pill.
It is possible that this pill is a progesterone hormone that has caused thinning of the layer in the uterus which causes period bleeding. It can cause lack of bleeding for a long time.
You can start with your next pack of pills and as long as you are taking the pills regularly, pregnancy is not likely. If you do not have periods even after the second pack of pills, then you need to consult your gynecologist to rule out possible hormonal imbalance.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor